Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 66, NWS Eureka, CA

September 4, 2014

NWS Eureka, CA issued this small craft advisory at Sep 4, 2014, 3:02 AM PDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2014, 3:02 AM PDT (10:02 UTC)
Expired
Sep 5, 2014, 11:00 AM PDT
In force
32 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WHUS76 KEKA 041002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PDT THU SEP 4 2014

PZZ450-041815-
/O.CAN.KEKA.SE.W.0017.000000T0000Z-140904T1000Z/
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
302 AM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WAVES...NW 9 FT AT 10 SECONDS THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-041815-
/O.EXT.KEKA.GL.W.0019.000000T0000Z-140905T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
302 AM PDT THU SEP 4 2014

...GALE WARNING NOW IN EFFECT UNTIL 5 PM THIS AFTERNOON...

* WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT TODAY. WINDS WILL
  BEGIN TO SUBSIDE THIS AFTERNOON.

* WAVES...N 14 FT AT 10 SECONDS. WAVES WILL BEGIN TO DIMINISH 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-041815-
/O.NEW.KEKA.SC.Y.0066.140904T1002Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
302 AM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT TODAY.

* WAVES...NW 12 FT AT 10 SECONDS. WAVES WILL BEGIN TO DIMINISH
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-041815-
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
302 AM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM FRIDAY...

* WAVES...NW 8 FT AT 10 SECONDS. WAVES WILL GRADUALLY DIMINISH
  TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
826 
WHUS76 KEKA 041544
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 AM PDT THU SEP 4 2014


PZZ470-042345-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140905T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
844 AM PDT THU SEP 4 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT TODAY. WINDS WILL 
  BEGIN TO SUBSIDE THIS AFTERNOON. 

* WAVES...N 14 FT AT 10 SECONDS. WAVES WILL BEGIN TO DIMINISH 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-042345-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
844 AM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

* WAVES...NW 9 FT AT 10 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-042345-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 AM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

* WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT TODAY.

* WAVES...NW 12 TO 14 FT AT 10 SECONDS. WAVES WILL BEGIN TO
  DIMINISH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
950 
WHUS76 KEKA 042135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT THU SEP 4 2014


PZZ470-050000-
/O.CON.KEKA.GL.W.0019.000000T0000Z-140905T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PDT THU SEP 4 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT LATE THIS AFTERNOON.
  THE WINDS WILL SUBSIDE THIS EVENING. 

* WAVES...N 14 FT AT 10 SECONDS. WAVES WILL DIMINISH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-050545-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 PM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

* WAVES...NW 9 FT AT 10 SECONDS SUBSIDING LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-050545-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

* WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT TODAY.

* WAVES...NW 12 TO 14 FT AT 10 SECONDS. THE WAVES WILL CONTINUE
  TO SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
771 
WHUS76 KEKA 050006
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
506 PM PDT THU SEP 4 2014

PZZ470-050815-
/O.EXP.KEKA.GL.W.0019.000000T0000Z-140905T0000Z/
/O.EXA.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
506 PM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT FRIDAYS. 

* WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT THIS
  EVENING.

* WAVES...NW 11 TO 13 FT AT 10 SECONDS. THE WAVES WILL CONTINUE 
  TO SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-050815-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
506 PM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAYS...

* WAVES...NW 9 FT AT 10 SECONDS SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-050815-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
506 PM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAYS...

* WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT TODAY.

* WAVES...NW 10 TO 12 FT AT 10 SECONDS. THE WAVES WILL CONTINUE 
  TO SUBSIDE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
062 
WHUS76 KEKA 050329
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
829 PM PDT THU SEP 4 2014

PZZ450-455-051130-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
829 PM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

* WAVES...NW 7 TO 9 FT AT 10 SECONDS SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-051130-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
829 PM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

* WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT THIS 
  EVENING. 

* WAVES...NW 9 TO 11 FT AT 10 SECONDS. THE WAVES WILL CONTINUE TO
  SUBSIDE TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-051130-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
829 PM PDT THU SEP 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
FRIDAY...

* WINDS...N 10 TO 20 KT.

* WAVES...NW 8 TO 10 FT AT 10 SECONDS. THE WAVES WILL CONTINUE TO
  SUBSIDE TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
263 
WHUS76 KEKA 050946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 AM PDT FRI SEP 5 2014

PZZ450-455-051800-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
246 AM PDT FRI SEP 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WAVES...NW 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO
  SUBSIDE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-051800-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 AM PDT FRI SEP 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WINDS...N 5 TO 15 KT BECOMING S 5 TO 10 KT.

* WAVES...NW 7 TO 9 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO
  SUBSIDE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-051800-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 AM PDT FRI SEP 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WINDS...N 5 TO 15 KT BECOMING S 5 TO 10 KT.

* WAVES...NW 7 TO 9 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO
  SUBSIDE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
115 
WHUS76 KEKA 051602
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 AM PDT FRI SEP 5 2014

PZZ450-455-051800-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
902 AM PDT FRI SEP 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WAVES...NW 6 TO 8 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO 
  SUBSIDE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-051800-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 AM PDT FRI SEP 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WINDS...N 5 TO 15 KT BECOMING S 5 TO 10 KT.

* WAVES...NW 7 TO 9 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO 
  SUBSIDE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-051800-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 AM PDT FRI SEP 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WINDS...N 5 TO 15 KT BECOMING S 5 TO 10 KT.

* WAVES...NW 7 TO 9 FT AT 7 TO 8 SECONDS. WAVES WILL CONTINUE TO 
  SUBSIDE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
564 
WHUS76 KEKA 051800
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1100 AM PDT FRI SEP 5 2014


PZZ450-455-470-051900-
/O.EXP.KEKA.SC.Y.0065.000000T0000Z-140905T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1100 AM PDT FRI SEP 5 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ475-051900-
/O.EXP.KEKA.SC.Y.0066.000000T0000Z-140905T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1100 AM PDT FRI SEP 5 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 3:55 PM PDT, 11 hours 7 minutes earlier.

Area forecast discussion, Sep 3, 3:55 PM PDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
355 PM PDT WED SEP 3 2014

.SYNOPSIS...WARM AND DRY CONDITIONS WILL CONTINUE ACROSS THE REGION
THROUGH THIS WEEKEND. AREAS OF SMOKE FROM THE HAPPY CAMP FIRE WILL
IMPACT THE COAST AS WINDS REMAIN OFFSHORE. AN APPROACHING SHORTWAVE
LATE IN THE WEEKEND WILL WEAKEN THE OFFSHORE FLOW AND THEN HIGH
PRESSURE WILL BRING WARMER TEMPERATURES LATER NEXT WEEK.

&&

.DISCUSSION...WATER VAPOR IMAGERY SHOWS A DIGGING UPPER LEVEL
TROUGH OVER THE PACIFIC NORTHWEST PRECEDING A HIGH AMPLITUDE RIDGE
STATIONED OVER THE EASTERN PACIFIC OCEAN. THE SHORTWAVE IS PROGGED
TO CONTINUE TO SLIDE EASTWARD OVER THE WEEKEND WHILE A LOW REMAINS
CENTERED OFF THE CENTRAL CALIFORNIA COAST. THE SURFACE FLOW
EXHIBITS A RIDGE OF HIGH PRESSURE OFF THE COAST OF BRITISH
COLUMBIA AND A THERMAL TROUGH ALONG THE WEST COAST OF THE UNITED
STATES. THIS SURFACE PATTERN WILL SUPPORT A DRY OFFSHORE FLOW
THROUGH THE EARLY WEEKEND AS THE PRESSURE GRADIENT REMAINS EAST TO
WEST. THIS MEANS WARM AND DRY CONDITIONS ACROSS MUCH OF NORTHWEST
CALIFORNIA INCLUDING THE NORTH COAST. IN ADDITION TO SLIGHTLY
WARMER TEMPERATURES, SMOKE WILL CONTINUE TO POUR OVER INTERIOR AND
COASTAL AREAS OF HUMBOLDT COUNTY.

ANOTHER UPPER LEVEL SHORTWAVE TROUGH WILL TRAVERSE THE PACIFIC
NORTHWEST LATE IN THE WEEKEND INTO EARLY NEXT WEEK. THE SURFACE
REFLECTION SHOWS THE RIDGE RETROGRADING OFFSHORE AS THE SHORTWAVE
APPROACHES. THIS WILL WEAKEN THE PRESSURE GRADIENT AND ULTIMATELY
EASE THE OFFSHORE FLOW. AT THIS POINT ANY SMOKE GENERATED FROM THE
HAPPY CAMP FIRE WILL MORE LIKELY BE RESTRICTED TO THE SURROUNDING
LOCAL AREAS. BY THE MIDDLE OF NEXT WEEK MODELS SHOW DECENT AGREEMENT
FOR STRONGER RIDGING AND WARMER TEMPERATURES TO TAKE PLACE. \KML

&&

.AVIATION...STRATUS AND FOG HAS BEEN CLINGING TO THE COASTLINE
SOUTH OF CAPE MENDOCINO THROUGH THE DAY. NORTH AND NORTHEAST FLOW
WILL MOST LIKELY KEEP IT THERE THROUGH TONIGHT AND THU. GRADIENTS
NEAR SHORE LOOK TO RELAX SLIGHTLY THU NIGHT AND SOUTHERLY WIND FLOW
MAY DRAW SOME OF IT NORTHWARD TOWARD THE NORTH COAST AIRPORTS. THE
LAYER DOES APPEAR TO BE SHALLOW...WHICH SUGGESTS VSBY OBSCURATION IN
FOG. A PLUME OF SMOKE EMANATING FROM THE HAPPY CAMP COMPLEX WILL
CONTINUE TO SPREAD SW OVER THE COAST THROUGH THU. THE SMOKE LAYER
ALOFT...ABOVE 3KFT...HAS THINNED OUT SOME TODAY BUT SHOULD THICKEN
UP AGAIN BY EARLY THU. THE SMOKE MAY PRODUCE SOME VSBY OBSCURATION.

&&

.MARINE...STRONG NORTHERLY WINDS AND LARGE STEEP SEAS WILL
PERSIST TONIGHT AS A TIGHT GRADIENT CONTINUES BETWEEN AN
OFFSHORE RIDGE AND A THERMAL TROUGH ALONG THE NORTHERN
CALIFORNIA COAST. WINDS SHOULD GUST TO 40 KT THIS AFTERNOON AND
EVENING WITH SEAS HITTING 15-17 FT...MOSTLY OUTSIDE 15NM.
WINDS AND SEAS WILL GRADUALLY EASE UP THU THROUGH SAT.

&&

.FIRE WEATHER...THE RED FLAG WARNING FOR THE NORTHEASTERN ZONES
BORDERING SISKIYOU COUNTY WILL CONTINUE THROUGH 11 PM TONIGHT.
OFFSHORE FLOW AND DRY CONDITIONS WILL PERSIST INTO THE WEEKEND
HOWEVER CONFIDENCE IS LOW AS TO WHETHER PARAMETERS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS OVERNIGHT INTO THURSDAY. ANY AREAS
THAT OBSERVE CRITICAL RELATIVE HUMIDITY VALUES AND GUSTY
NORTHEASTERLY WINDS ARE EXPECTED TO BE RESTRICTED TO ELEVATIONS
ABOVE 4500 FOOT.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ABOVE 4000 FEET
     FOR CAZ003-004.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 9 AM PDT THURSDAY FOR PZZ450.

     HAZARDOUS SEAS WARNING UNTIL 3 AM PDT THURSDAY FOR PZZ450.

     GALE WARNING UNTIL 8 AM PDT THURSDAY FOR PZZ470.

     GALE WARNING UNTIL 2 AM PDT THURSDAY FOR PZZ475.

     SMALL CRAFT ADVISORY UNTIL 3 AM PDT THURSDAY FOR PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 3, 4:03 AM PDT, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
403 AM PDT WED SEP 3 2014

CAZ003-004-041115-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
403 AM PDT WED SEP 3 2014

...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-076-041115-
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
403 AM PDT WED SEP 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.